# SDR REXA2017051100581

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 18,722 hours, 18,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH DEFIBRILLATOR`S POWER INOPERATIVE NOT GREEN.  REMOVED AND REPLACED  IAW CRJ 200 AMM 25-60-00.
